MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following description: the ventilator alarmed with tf5510 and 5511 during standby.No patient involvement.
 
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
Follow-up 1: investigation outcome.According to the information received, the device generated technical fault alarms 5511 and 5510.Hamilton medical ag received the device logfiles for analysis, in which the reported issue can be observed.2025-06-06 22:20:46 tf : 5511 tech fault 5511.2025-06-06 22:20:46 tf : 5510 tech fault 5510.2025-06-06 22:20:45 calibration autozero failed calibration 614.2025-06-06 22:20:45 calibration autozero failed calibration 614.According to the service manual for the hamilton-g5, the technical faults indicate the following: tf5511 - the pflow sensor signal has been outside the range of 0 v ± 0.6 v when the flow sensor autozero valves open to ambient air during autozeroing.(if the first autozero calibration is faulty, the ventilator immediately repeats the calibration.).Tf5510 - the psensor signal has been above 8.75 v on two consecutive occasions, indicating that one or both autozero valves are not switching.(if the first autozero calibration is faulty, the ventilator immediately repeats the calibration.).It is important to mention that no patient was involved in the event.However, if the event occurs during ventilation, the therapy might be affected and therefore a potential deterioration in the patient's state of health cannot be excluded.Therefore, the event is considered as reportable.The root cause was identified as a defective sensor board, which was subsequently replaced.After the replacement, the device operated as intended.The unit successfully passed all functional tests and was put back in the icu (intensive care unit).

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key23012916
Report Number3001421318-2025-00791
Device Sequence Number15869438
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)160509(240)159001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown